CSpace
半导体漂移-扩散方程速度饱和情形的稳态解
邢家省1; 肖玲2
2002
Source Publication应用数学
ISSN1001-9847
Volume015Issue:004Pages:109
Abstract考虑半导体方程稳态模型的混合边值问题,应用Schauder不动点定理证明了逼近解的存在性,通过一系列先验估计的获得,利用紧致性原理证明了稳态解的存在性。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48015
Collection中国科学院数学与系统科学研究院
Affiliation1.北京航空航天大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
邢家省,肖玲. 半导体漂移-扩散方程速度饱和情形的稳态解[J]. 应用数学,2002,015(004):109.
APA 邢家省,&肖玲.(2002).半导体漂移-扩散方程速度饱和情形的稳态解.应用数学,015(004),109.
MLA 邢家省,et al."半导体漂移-扩散方程速度饱和情形的稳态解".应用数学 015.004(2002):109.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[邢家省]'s Articles
[肖玲]'s Articles
Baidu academic
Similar articles in Baidu academic
[邢家省]'s Articles
[肖玲]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[邢家省]'s Articles
[肖玲]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.